# SDR UIEA2019022603385

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,545 hours, 16,841 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START 2 ATTEMPTS.  PERFORMED AN OPS CHECK OF THE APU STARTER, NO FAULTS NOTED IAW AMM 49-11-00.
